Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Which Drug is Worst ?
Nov 1, 2004

Hello I know each drug has its own side effects ! But having seen Viox pulled off the shelf , my question is of ALL the HIV meds now approved whhich has had the most adverse effects on the body i.e Zerit etc.. I know its a tough question but there must be some that ate worse than others ( Yellow eyes, nightmares etc...) please try to respopnd. I am 7 yrs pos on Zerit , Ziagen and Viread. Month on Month off ( it is the way I like it and that is that ) ...

Thakns

Response from Dr. Horwath

Each of the the drugs has benefits and adverse effects. Some people tolerate one drug well and another poorly. I'm afraid there is no clear answer to your question. However, I can tell you that by taking antiretroviral drugs for one month on and one month off, you are getting the worst of both worlds. That is, you are likely to experience adverse effects, but highly unlikely to derive any benefits. In fact, partial adherence as you describe may lead to developing a resistant strain of virus.



Previous
HIV...all in the mind
Next
question from middle east

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement